# SDR A6WA201441168

- Difficulty date: February 20, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341523
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE HOUSING CRACKED.  REMOVED UNSERVICEABLE CARGO DOOR HANDLE & INSTALLED A NEW SERVICEABLE HANDLE PN H3415-23 IAW CRJ 200 SRM 51-40-11, 51-42-21, 51-25-06, 51-25-16 & 51-23-00.
